# SDR SCNA20220915105SU

- Difficulty date: September 13, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 63,361 hours, 24,255 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL SCNA20220915105: DEFECT 720979: ON APPROACH, EXPERIENCED A TRAILING EDGE FLAP ASSYMETRY. RAN QRH. WHEN SELECTED TO 15, THE FLAPS STOPPED AT 13. PER QRH, SELECTED BACK TO 10, FLAPS RETURNED TO 10 AFTER LANDING.  RESOLUTION:  N/R-00007 - DURING TROUBLE SHOOTING FOUND WIRES SHORTED TO SHIELDING BETWEEN SKEW SENSORS 3 AND 4. WIRE NUMBER IS W1022-2008B+R. CONNECTOR NUMBERS D11820 AND D11818. REF WDM 27-53-21.  N/R-00008 - DURING TROUBLE SHOOTING FOUND WIRE SHORTING TO SHIELD BETWEEN N0 2 SKEW SENSOR CONNECTOR D11816 AND CONNECTOR D40024J. PINS 1 AND 12. WIRE NUMBER W1024-2009B-020. REF WDM 27-53-21.   N/R-00009 - DURING TOUBLE SHOOTING FOUND WIRE SHORTING TO SHIELD BETWEEN SKEW SENSORS 5 AND 6. CONNECTORS D11822 AND D11824. PINS 2 AND 6. WIRE NUMBER IS W1032-2008R-20.   N/R-00010 - DURING TROUBLE SHOOTING FOUND SKEW SENSOR 5 CONNECTOR D11824 BAD. SOCKETS SHORTING TO CONNECTOR SHELL.   N/R-00011 - DURING TROUBLE SHOOTING FOUND WIRE HAS SHORT TO SHIELD BETWEEN CONNECTORS D43104P AND D43004P. PINS 5 AND 41. WIRE NUMBER IS W1032-2007R. REF WDM 27-52-11.   N/R-00012 - DURING INSPECTION OF RIGHT WING FLAP POSITION TRANSMITTER CONNECTOR D229 FOUND SOCKETS IN CONNECTOR RECESSED IN PLUG. SUSPECT WRONG SOCKETS INSTALLED IN PLUG.
